MathSciNet Relay Station
MathSciNet bibliographic data
MR1062193 (92f:53063) 53C40 (53A15)
Magid, Martin A.; Ryan, Patrick J. Affine $3$-spheres with constant affine curvature. Trans. Amer. Math. Soc. 330 (1992), no. 2, 887–901.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement